6/7/12

Yo-yoing again

I don't claim to know for sure that "yo-yoing" is a real word (autocorrect seems to indicate it's not), but it should be. Add it to the dictionary, folks! Cause it's real and it's happening.

Again.

So, last month I was so excited to be officially down 25lbs. Well,  I'm up again. I have no doubt that I will be down again some day, but that day is not today. Today I'm up 5lbs. I would like to thank Clomid for my current situation. It is certainly not my favorite thing right now. But I should also fess up that I haven't been very strict and I'm clearly at a point where I need to be to keep seeing results.

Lately I've been focusing more on the getting pregnant thing than on the dieting thing. I still haven't fallen off the wagon totally, but I did allow myself one or two cheats and several days where I just stopped counting the carbs. And Clomid really does make it harder to lose! I swear I read that somewhere. But I'm still basically (usually) on plan even with the stress of trying to get preggers. So, I think I need to see that as a good thing and just keep on going.

One thing that has definitely changed is (TMI warning!) constipation! That is definitely from the medication and it has been terrible. I am not on Miralax every day (a half dose each morning) and that has been helping. But I still wonder if that's where the extra poundage is coming from.

Hubs points out that for the foreseeable future I will be having a hard time losing so I shouldn't beat myself up about it. We're going to keep me on Clomid for a few more months and then switch to Femara (which I hear has fewer side effects, but may still stall weight loss). In the Fall, we'll talk about going to see a fertility specialist. But if the medicine does work, I'll be pregnant and will gain some weight anyway. So, really, I should be working to not gain until then. That's how he sees it anyway.

I tend to see it like, "I have to lose as much as possible before I get pregnant!" What do you all think?

3 comments:

Rosalie said...

I think any kind of drug that you take just might effect your weight loss.
I hope everything works out with the pregnancy.
And yeah - yo-yo should be a word.
Have a great day:-)

Jeri said...

I wish you well on trying to conceive. These little ones are worth it. Keep taking care...you'll be so glad you lost whatever amt of weight-so you're still successful.
Take Care-

Emily said...

Hi,

Great site! I'm trying to find an email address to contact you on to ask if you would please consider adding a link to my website. I'd really appreciate if you could email me back.

Thanks and have a great day!